# SDR REXA2024100300804

- Difficulty date: November 21, 2023
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 33,123 hours, 23,633 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324294
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE 23R AT F.S.333 IS CORRODED. REMOVED STRINGER SPLICE AT STGR 23R F.S. 333 IAW CRJ-900 SRM 51-42-06-001-001-A01. LOCATED AND DRILLED NEW STRINGER 23R SPLICE AT F.S. 333 P/N SH670-32429-4 IAW CRJ-900 SRM 51-40-11-001-001-A01INSTALLED STGR 23R SPLICE AT FS 333 IAW CRJ900 SRM 51-42-06-001-001-A01
